# SDR HEEA967671

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2246Q
- Make and model: Bell 206L-1
- Aircraft serial: 45752
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chin Bubble
- Part number: 206B2003
- Condition: Mis Mfg
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITIONED NEW CHIN BUBBLE TO AIRCRAFT.  FOUND CHIN BUBBLE NOT FORMED CORRECTLY AT AFT OUTBOARD UPPER EDGE OF BUBBLE.
